MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404238
Medical Device Problem Codes Inflation Problem (1310); Mechanical Problem (1384); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with a nonfunctioning pump.A revision surgery was performed, during which the physician confirmed that the pump was not fully inflating and was automatically deflating.When attempting to pump, after three to four pumps, the pump would become firm, and the physician was unable to pump further.The physician also stated that no air was observed in the device, and the bulb did not remain flat during assessment.The patient's implant was not achieving full erection.Intraoperatively, the reservoir was tested and contained the correct amount of fluid (100 cc), and no leaks were identified; therefore, the physician decided to replace all components except the reservoir.There were no patient complications.
 
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with a nonfunctioning pump, stating that it was not fully inflating and was automatically deflating.A revision surgery was performed, and when attempting to pump, after three to four pumps, the pump would become firm, and the physician was unable to pump further.The physician also stated that no air was observed in the device, and the bulb did not remain flat during assessment.The patient's implant was not achieving full erection.Intraoperatively, the reservoir was tested and contained the correct amount of fluid (100 cc), and no leaks were identified; therefore, the physician decided to replace all components except the reservoir.There were no patient complications.
 
Additional Manufacturer Narrative
Model number/catalog number: 72018501.Serial number: n/a.Batch/lot number: 1100580375.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).Correction to field b5: describe event or problem.Upon receipt at our quality assurance laboratory, the returned components underwent a thorough analysis.Both cylinders passed visual inspection, and no damage or abnormalities were identified.Both cylinders passed the leakage test.The ms pump passed visual inspection, and no damage or abnormalities were identified.The ms pump passed leak testing and passed functional testing.The cylinders and pump were connected, and the cylinders were fully inflated and deflated with no issues detected.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of mechanical malfunction (leaks, incomplete inflation/ deflation, kinking) was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, the reported allegations of pump inflation issue, pump mechanical issue, and pump spontaneous deflation could not be confirmed.Therefore, a conclusion code of no problem detected was assigned to this investigation.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24434613
Report Number2124215-2026-10261
Device Sequence Number10298241
Product Code JCW
UDI-Device Identifier00878953003511
UDI-Public(01)00878953003511(17)270709(10)1100757541
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404238
Device Catalogue Number72404238
Device Lot Number1100757541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR LOT 1100580375, UPN 72018501
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale